MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number MM-410400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified clouds in the gel, biological tissue, a deformation, and the weight of the device to the specification.Voids in the gel were observed after the autoclave cycle.Based on the device analysis, the final assessment is no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation was capsular contracture, baker grade unknown, and device rotation/migration.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported right side "90 degree rotation," "severe deformity" and "it has twisted, like a capsular contracture," baker grade unknown.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8861144
Report Number9617229-2019-04248
Device Sequence Number18986837
Product Code FTR
UDI-Device Identifier10888628003651
UDI-Public10888628003651
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2020
Device Catalogue NumberMM-410400
Device Lot Number2854233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR